Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Started bleeding after periods. Feeling bubbles in lower stomach. Is it related to pregnancy?

Hi, I want to find out why im bleeding a week after my last period ended? My last period started on the 25th june 2012 and finished on 1st july 2012, On the 9th of july I started bleeding again. Before this current bleed occured I had no discharge at all since before the last period (25th june), but constantly felt what i can discribe as bubbles in the lower stomach . I found this sensation a bit strange considering that i always get discharge after my period right up until ovulation , which didnt occur at all at the end of my last period (1st july). Is there any possiblitiy that this bleed is related to pregnancy? The bleed is a lot lighter than my normal period, started off brown but on day 2 fresh blood .
Asked On : Fri, 13 Jul 2012
Answers:  2 Views:  107
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
OBGYN 's  Response
Thanks for writing to us.
The bleeding just a week after the period was over rules out the pregnancy. This is due to a hormonal disturbance. You can take regular oral pills to regularize the cycles.
I hope this information has been both informative and helpful for you.
Dr. Rakhi Tayal ,
Answered: Tue, 17 Jun 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor